Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Sickness, diarrhea. Started bleeding large clots. Periods stopped, returned again. Reason?

Had sickness and diarrhea yesterday, today feel sick stomach feels turbulent, started to bleed large clot like blood in the last hour or so. started my period after none for 3 months last week, it started with spotting after exercise and then became heavy blood clots. I thought my period was over after 5 days and now appears to have returned.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hello madam, your history is incomplete? You haven't mention about your age and marital status, weather you are sexually active.....well from the history you have given, profuse bleeding following 3 months of amenorrhoea, first thing is to rule out can also be due to underlying disorders like thyroid, sometimes also because of presence of any polyp or a myoma. ...i would suggest you to consult your gynaecologist. may require an examination, only then the under cause can be detected. ....hope i was helpful to you. ...
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor